PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On sign changes of eigenvalues of Siegel cusp forms of genus 2 in prime powers

Volume 183 / 2018

Soumya Das, Winfried Kohnen Acta Arithmetica 183 (2018), 167-172 MSC: Primary 11F46. DOI: 10.4064/aa170419-4-11 Published online: 23 March 2018


We prove that under mild assumptions there are infinitely many sign changes in the sequence of eigenvalues of a genus $2$ Siegel cuspidal eigenform supported on $p^{jn}$ for a fixed $j \geq 1$.


  • Soumya DasDepartment of Mathematics
    Indian Institute of Science
    Bangalore 560012, India
  • Winfried KohnenMathematisches Institut
    Universität Heidelberg
    Mathematikon, INF 205
    D-69120 Heidelberg, Germany

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image